# SDR 20010427CW002

- Difficulty date: June 4, 1996
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N47PB
- Make and model: Braero HS125700A
- Aircraft serial: 257055
- Engine: Garrtt TFE731*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cabin
- Part time: 1,100 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN WINDOW CRACKED .7500 WAY AROUND.
